Eine neue Behandlung der ersten Randwertaufgabe für ??=0

O. Perron

Mathematische Zeitschrift (1923)

  • Volume: 18, page 42-54
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.. "Eine neue Behandlung der ersten Randwertaufgabe für ??=0." Mathematische Zeitschrift 18 (1923): 42-54. <http://eudml.org/doc/167745>.

author = {Perron, O.},
journal = {Mathematische Zeitschrift},
pages = {42-54},
title = {Eine neue Behandlung der ersten Randwertaufgabe für ??=0},
url = {http://eudml.org/doc/167745},
volume = {18},
year = {1923},

AU - Perron, O.
TI - Eine neue Behandlung der ersten Randwertaufgabe für ??=0
JO - Mathematische Zeitschrift
PY - 1923
VL - 18
SP - 42
EP - 54
UR - http://eudml.org/doc/167745
ER -

Citations in EuDML Documents

  1. Rudolf Výborný, Dirichletova úloha
  2. Anders Björn, Jana Björn, Approximations by regular sets and Wiener solutions in metric spaces
  3. Jean-Pierre Demailly, Fonction de Green pluricomplexe et mesures pluriharmoniques
  4. Peter Loeb, An axiomatic treatment of pairs of elliptic differential equations
  5. Michel Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann
  6. Marcel Brelot, La théorie moderne du potentiel
  7. Georges Bouligand, Fonctions harmoniques. Principes de Picard et de Dirichlet

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.